This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I am very worried.
My boyfriend and I used the pull out method two times. He is sure she was careful, but I feel worried. The first time was on the16th which was the last day of my period and again on the 17th. On the 19th I took plan B, the 23rd I began cramping in my lower abdomen and felt bloated. The 24th I began bleeding similar to a period flow with multiple clots and felt nauseous, that lasted 2 days. Today I noticed discharge similar to when I ovulate but maybe a little less. I am worried I could be pregnant. I am not scheduled to start my period until the 9th. How soon can I take a pregnancy test. Are these symptoms normal after plan B or is it pregnancy?
The pull out method is not a form of birth control. You can get pregnant doing this. I recommend you get on some form of birth control or use a condom every single time with every single sex act to help prevent an unplanned pregnancy.
Yes, you can have cramping and more bleeding with the Plan B.
Plan b is basically a huge dose of birth control in one sitting that disrupts implantation if taken. You need to look into a more reliable birth control method as plan b isn't meant to be used more than once or twice per year. And the pull out method isn't effective because there are sperm in preejaculate.
As for your periods, you can expect them to possibly be off this cycle due to the plan b. however it's still a good idea to use a pregnancy test with first morning urine two weeks after having the unprotected sex.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.